# SDR CALA2018121102554

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 55,533 hours, 23,962 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulted
- Location: Lt  Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

L/G LGCIU 1 FAULT ECAMWHEN GEAR SELECTED DOWN REF L/P 8442364 -BROKEN WIRE REPAIRED AND 21GA SENSOR REPL''D. PERFORMED L/G BITE PER M/M 32-69-00-740-001-A WITH NO FAULTS ON EITHER LGCIU. ACFT OK FOR SERVICE. T/S AND FOUND 21GA SENSOR AT FAULT. PROBLEMS WITH BACKSIDE CORROSION AND SOCKET A WIRE BROKEN. REPLACED CONNECTOR AND WIRE IAW AWM 32-11-01 PG 4 LEFT LEG. TEST NORMAL
